Problems occured after 3 years of Breast Cancer treatment Immediate help required

I was diagnosed with Breast cancer in 2011 and whose summary is as follows :-

Mrs. Babal 48 years old hypertensive, nondiabetic, lady diagnosed as case of Carcinoma Left Breast. Evaluated for compliants of lump in left breast. On Examination there was a lump of 3 cm at 1 0' clock position close to areola. FNAC was positive for carcinoma cells. HPR showed a tumor of 2.2*1*1 cm in lower lateral quadrant, infiltrating duct carcinoma , grade II , NBR score 6 ,LVI present ,6/29 lymphnodes were positive for metastatis, no extracapsular extension , ER/PR 90%/70% ,Her-2-neu 0. Recieved 4 cycles of FEC and 4 cycles of taxol based chemotheraphy and 28 cycles of radiation.

After this treatment i am regularly taking Mamofen (Tamoxifen) and also patient of BP taking Nusar-H(50mg)

These days i started facing these problems :-

1. Starting of Lymphadema

2. Severe Osteoporosis

3. My Vitamin D was very low (20 ng/ml) for which i was given (Inj. Zoletrust 4mg) approx 2 Months back :- After taking this injection my health condition is not good.Facing severe cough problems since then showen to many doctors but it still persists.

4. Relevant to Upper diagnosed portion :-

Facing pain in chest and portion of chest seems coming upward slightly then normal.

Please help ASAP with special reference to problem 3.


6 Replies

  • Dear Babal, I know that lymphadema can occur to any of us who have had surgery for breast cancer. Vitamin D is low among all of us. Hope you are on calcium tablets. Dr. Sumeet will be your best advisor. In the mean time do take care of yourself and wishing you a speedy recovery.

  • Dear babal, lymphedema can and does occur in many BC surgery patients. Osteoporosis may result after taxane administration. It is best to take Vit D and calcium supplements. Indeed there is some evidence to show that calcium reduces BC risk. Rest of the things may be neuralgic in nature. Of course, the final word has to come from Dr Sumeet.

  • After axillary dissection and radiation, lymphedema will occur in most women, though the severity may be very less. If swelling has just started, please don't worry at all. Search the net for lymphedema exercises and that will help you.

    As for Vitamin D, I am sure you must have taken supplements to normalize it. Zoletrust is probably not responsible for your cough problems. It may be related to the climate presently.

    Pain in the chest (if in operated site) is again normal and many women keep on getting it now and again. Do not worry about that.

    I would suggest you to visit your oncologist once.

    Let us know if your problems persist and we shall surely guide you.

  • Thanks Dr. Can u please tell me which water system is best for cancer survivors like us as i have gathered knowledge from internet that Reverse Osmosis water is very bad for cancer patients and i was using RO since i was diagnosed with cancer.Can u please tell me the best system advised to cancer patients.

  • I am not aware of all that. Personally, I do not believe in that either. It's your choice. You can read up and see what you can gather.

  • Babal - Are you now taking Vitamin D3 supplements to get your level into a stable healthy range? My primary doctor follows my vitamin D level and adjusts my dose as needed. She has me take it with calcium and magnesium supplements. I have osteopenia and once I got my vitamin D into a healthier range my bone density test actually showed improvement. I am in the US and the way of reporting levels is different here. Perhaps Dr. Shah can advise you regarding a healthy target range. You might also want to have your Vitamin B levels checked, especially B12.


You may also like...